# SDR ASOA2012111902484

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,663 hours, 22,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NR 6 IS OUT.   LAMPED THE EXTERIOR EMERGENCY LIGHT NR 6 IAW AMM 33-51-21.  OPS CHECKED GOOD.
